# SDR WVER20190427002

- Difficulty date: April 15, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 39,593 hours, 29,320 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Lug
- Part number: 601R3180735
- Condition: Gouged
- Location: Pax Door
- Part time: 39,593 hours, 29,320 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, DOOR SIDE LUGS GOUGED.
